# SDR DALA13017290946

- Difficulty date: April 16, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,818 hours, 46,603 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1003-1022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKES ON LT WINDOW BELT FWD LOWER CORNER AND ALSO MID LOWER SECTION BETWEEN BS 1003-1022.  REPAIRED IAW ER/A 512849.  REV ORIGINAL.
